# SDR CALA9600858

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- Engine: Pwa JT8D7
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Valve
- Part number: 320115CAL
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE OIL TEMPERATURE WENT INTO THE YELLOW BAND AFTER DEPARTURE FROM EWR.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FUEL HEAT VALVE NOT SEATING PROPERLY.  THE FUEL HEAT VALVE WAS REPLACED, ALL CHECKS WERE GOOD DURING A HIGH POWER ENGINE RUN.
